# SDR DALA13062579018

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 52,669 hours, 38,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 484-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, CREASES WERE FOUND ON THE LEFT SIDE OF THE FUSELAGE SKIN FROM BS 484-541.  REPAIRED IAW SRM 53-04 FIG 12C.
